# SDR REXA2022031700262

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 20,940 hours, 15,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH REAR /AFT EXTERNAL EMERGENCY LIGHT IS INOP.              R+R LH REAR/AFT EXTERNAL EMERGENCY LIGHT LAMP IAW CRJ-900 AMM  33-51-15.OPS CHECK GOOD. P/N ON/OFF:8GH002473-08
